# SDR NACA2022102800001

- Difficulty date: October 28, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 107,688 hours, 19,770 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 97980612
- Part serial: 1941C
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK OUT OF MDSD WE TRIED TO START THE RIGHT ENGINE BUT WE COULD ONLY GENERATE 11.6 N2, DUCT PRESSURE WAS 20PSI. MI DUE TO ABOVE @MDSD 1826Z. DEFERRED APU BLEED VALVE ON 10/28 @ 1845Z  CAT C, MX PROCEDURES COMPLIED WITH.  REMOVED AND REPLACED APU SURGE CONTROL VALVE IAW B-767 AMM 49-53-01 OPS LEAK CHECK GOOD.
